yannick sire
yannick sire
Zweryfikowany adres z math.jhu.edu
Cytowane przez
Cytowane przez
Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates
X Cabré, Y Sire
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 31 (1), 23-53, 2014
Regularity of radial extremal solutions for some non-local semilinear equations
A Capella, J Dávila, L Dupaigne, Y Sire
Communications in Partial Differential Equations 36 (8), 1353-1384, 2011
Variational problems with free boundaries for the fractional Laplacian
LA Caffarelli, JM Roquejoffre, Y Sire
Journal of the European Mathematical Society 12 (5), 1151-1179, 2010
Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result
Y Sire, E Valdinoci
Journal of Functional Analysis 256 (6), 1842-1864, 2009
Nonlinear equations for fractional Laplacians II: existence, uniqueness, and qualitative properties of solutions
X Cabré, Y Sire
Transactions of the American Mathematical Society 367 (2), 911-941, 2015
Nonlocal equations with measure data
T Kuusi, G Mingione, Y Sire
Communications in Mathematical Physics 337, 1317-1368, 2015
Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
M Bonforte, Y Sire, JL Vázquez
arXiv preprint arXiv:1404.6195, 2014
Nonlocal self-improving properties
T Kuusi, G Mingione, Y Sire
Analysis & PDE 8 (1), 57-114, 2015
On fractional Schrodinger equations in Sobolev spaces
Y Hong, Y Sire
arXiv preprint arXiv:1501.01414, 2015
On a fractional Ginzburg–Landau equation and 1/2-harmonic maps into spheres
V Millot, Y Sire
Archive for Rational Mechanics and Analysis 215, 125-210, 2015
Optimal existence and uniqueness theory for the fractional heat equation
M Bonforte, Y Sire, JL Vázquez
Nonlinear Analysis: Theory, Methods & Applications 153, 142-168, 2017
Nondegeneracy of the bubble in the critical case for nonlocal equations
J Dávila, M Del Pino, Y Sire
Proceedings of the American Mathematical Society, 3865-3870, 2013
Singular solutions of fractional order conformal Laplacians
M del Mar González, R Mazzeo, Y Sire
Journal of Geometric Analysis 22, 845-863, 2012
Construction of invariant whiskered tori by a parameterization method. Part I: Maps and flows in finite dimensions
E Fontich, R de la Llave, Y Sire
Journal of Differential Equations 246 (8), 3136-3213, 2009
Local analysis of solutions of fractional semi-linear elliptic equations with isolated singularities
L Caffarelli, T Jin, Y Sire, J Xiong
Archive for Rational Mechanics and Analysis 213, 245-268, 2014
Computation of whiskered invariant tori and their associated manifolds: new fast algorithms
G Huguet, R de La Llave, Y Sire
arXiv preprint arXiv:1004.5231, 2010
Vitis vinifera L. Fruit Diversity to Breed Varieties Anticipating Climate Changes
A Bigard, DT Berhe, E Maoddi, Y Sire, JM Boursiquot, H Ojeda, JP Péros, ...
Frontiers in Plant Science 9, 455, 2018
Stable solutions of elliptic equations on Riemannian manifolds
A Farina, Y Sire, E Valdinoci
Journal of Geometric Analysis 23, 1158-1172, 2013
Developmental, molecular and genetic studies on grapevine response to temperature open breeding strategies for adaptation to warming
L Torregrosa, A Bigard, A Doligez, D Lecourieux, M Rienth, N Luchaire, ...
Oeno One, 2017
Generalized fronts for one-dimensional reaction-diffusion equations
A Mellet, JM Roquejoffre, Y Sire
Discrete Contin. Dyn. Syst 26 (1), 303-312, 2010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20